# SDR UALA2012073004103

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 63,418 hours, 9,104 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS EDGE DAMAGE ON LOWER EDGE.  BEND IS 6 INCHES LONG BY 1 INCH WIDE AND IS BENT IN 0.13 5 INCH.  ACCOMPLISHED CHECKS PER SRM 52-30-01 FIG 102.  BEND AT AN EDGE IN ZONE 2.  ACCOMPLISHED NDT CHECK PER NDT PART 6 51-00-01.  ACCOMPLISHED PRESSURE RUN PER MM, NO LEAKS.     REPAIRED PER SRM 52-30-01 PAGE 107 ZONE 2 ITEM 5.  STRAIGHTENED EDGE DAMAGE. REF SRM 52-30-01 PG 107 FLAG NOTE 5.  PREPPED SURFACE FOR HFEC INSP.  REPAIRED PER SRM 52-30-01 PAGE 107 ZONE 2 ITEM 5.
